Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the spectrum of algebraic $K$-theory


Author: S. M. Gersten
Journal: Bull. Amer. Math. Soc. 78 (1972), 216-219
MSC (1970): Primary 18F25, 55B15, 16A54, 13D15, 55F50, 18G30, 55B20, 55D35
MathSciNet review: 0299657
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18F25, 55B15, 16A54, 13D15, 55F50, 18G30, 55B20, 55D35

Retrieve articles in all journals with MSC (1970): 18F25, 55B15, 16A54, 13D15, 55F50, 18G30, 55B20, 55D35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12924-0
PII: S 0002-9904(1972)12924-0